# SDR SWAA2021033154509

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SKIN BS 545.8 STR 14 LT AND WING CENTER SECTION FRONT SPAR LBL 49 IN CENTER FUEL TAN.  PERFORMED INTERIM REPAIR LOWER SKIN LOCATED BTW BS540 TO BS545.8 STR 14L AND WING CENTER SECTION FRONT SPAR LBL 49 IN CENTER FUEL TANK IAW EA # 57-0104-21 REV 0 AND EA # 21-157-00772 REV IR FOR INSPECTION REQUIREMENTS SEE TLD # T080539.
